# SDR FDEA200904211370

- Difficulty date: April 21, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1014
- Condition: Damaged
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1460, S-3L - S-3R, HAS MISDRILLED HOLES.  CUTOUT BS 1460 FRAME FROM S-5L - S-5R, IAW SRM 51-10-02/SRM 53-00-07.  RECEIVED NEW FRAME ON MAE TRAVELER NR T9/787915 AND 2 CHANNELS ON MAE TRAVELER NR'S T9/787899 AND T9/787890.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-00-07.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01.  INSTALLED ALL REPAIR PARTS IAW SRM 53-00-07, FIG 201, REPAIR NR 1 AT BS 1460, S-5L - S-5R.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
